# SDR ASAA2017010919707

- Difficulty date: January 9, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 57,300 hours, 26,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A864018
- Condition: Gouged
- Location: Bs 1088-1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT SIDE STRINGER EDGE DAMAGE FWD OF APU INLET OPENING 19 INCHES AFT OF FWD BULKHEAD.  ACFT GROUNDED.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-80-13-1A-2.  REMOVED FABRICATED AND INSTALLED NEW STRINGER IAW SRM 51-40-05-0G0 AND 51-40-02-0G0.
